MathSciNet Relay Station
MathSciNet bibliographic data
MR2646423 57N10 (57M25)
Matignon, Daniel On the knot complement problem for non-hyperbolic knots. Topology Appl. 157 (2010), no. 12, 1900–1925.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement